# SDR SWIA200515697

- Difficulty date: October 12, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 1,850 hours, 1,274 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 840
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 525 hours, 349 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A -SPLR/STAB FAULT- STATUS MSG.  REPLACED SSCU 2 IAW CRJ MM27-61-05.  OPERATIONAL CHECK GOOD.
